# SDR SWAA950011

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Engine: Ge CFM563B1
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Overtemp
- Location: Nbr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

EXPERIENCED NUMBER 1 ENGINE FLAMEOUT.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND AFT TURBINE SECTION DAMAGE.  REPLACED ENGINE ASSEMBLY AND PERFORMED POWER ASSURANCE RUN PER BOEING M/M.
